# SDR HNAA2017091400304

- Difficulty date: September 9, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N837EN
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 60,059 hours, 68,588 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Lack Of Lube
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO AT 60 PERCENT TORQUE AUTOFEATHER ARM LIGHT ILLUMINATED WITH TAKEOFF WARNING HORN.  CLEANED AND LUBRICATED THE SWITCHES. R & R FLAP POSITION INDICATOR. OPS CHECKED GOOD, OK FOR SERVICE.
